MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 7X50MM S; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 7X50MM S; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 186770450S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, during an olif (l3-5) for spinal canal stenosis, l3-5: anterior-posterior fixation, the conduit lateral was used for the anterior and viper prime for the posterior.In the surgery, when inserting the pps into the posterior l4 vertebra, the anterior part of the l4 vertebra was hard and the viper prime screws on both sides could not move forward from the hard area.When turned a little harder, the tip of left viper prime screw appeared to be chipped in the image.Therefore, the viper prime screws on both sides were removed and replaced with minus 5 mm screws.It was confirmed that the viper prime screw on the left was missing its tip (tip teeth).There was no change in the patient's condition during the surgery.The surgeon could not clearly see on the image whether the missing part of the screw was within the vertebrae.The surgeon determined that the missing parts may have fallen inside or outside the body during the removal process.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review a manufacturing record evaluation was performed for the finished device product code: 186770450s lot number: tbamux the product was released on: 13 feb 2024 manufacturing site: jabil le locle expiry date: 31 dez 2028.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME CFXFN XTB 7X50MM S
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key20267071
Report Number1526439-2024-02543
Device Sequence Number3531248
Product Code NKB
UDI-Device Identifier10705034530260
UDI-Public(01)10705034530260(10)TBAMUX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186770450S
Device Lot NumberTBAMUX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown